The doctors assistant injected MUCH more restylane in one side of the lip. it looks like I have a huge bump hanging down on one side, and I cannot smile at all because of this huge lump on one side. I used up all of the restylane I had left in the syringe, and cannot afford to buy a whole other syringe just for the tiny amount needed to even out the mistake. What do I do in this situation? should the doctor offer to fix the problem? or do I just have to pay again?
If my Doctor Injected Restylane Wrong, Do I Have to Pay for Another Syringe to Correct the Mistake?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Too Much Restyane - What do I do?
The first thing to do is to call the treating physician. After all, you trusted him/her to treat you, therefore all questions/concerns regarding this treatment should be directed to him/her. One should never feel embarrased to ask their physician a question as I can assure you they would much rather your concerns be directed directly towards him/her versus being posted on websites or having others give advice.
That being asid, your question is a common one. Firstly, swelling is not uncommon after Restylane, especially in the lip. Therefore, it would be difficult to determine whether "too much" Restylane was used in the first 7-10 days after treatment. Swelling is expected, as the hyaluronic acid does pull water and swells the area in addition to tissue trauma that can result in swelling as well. The application of ice is sometimes helpful, especially in the first 24-48 hours, to reduce some swelling.
After 10 days, I often recommend that patients massage an area that appears "fuller", but I recommend that one discuss this with their Physician prior to doing so. This is often effective in evening out suttle differences in fullness and may take several weeks to see improvement.
Most physicians do not "guarantee" results and usually do charge for touch-up procedures. Restylane does come in a 0.5-cc syringe, which is typically what would be used for touch-ups. This is an issue that does come up from time to time and, if not clear, one should discuss this possibility with their physician before treatment to avoid any surprise charges later on.
Uneven lips after restylane
If you just got injected, then I would give it some time because lips can be swollen for several days to two weeks.
Uneven after restylane lip augmentation
How long has it been after the procedure? If it has been less than two weeks, there may be some prolonged swelling, so what you see may not be the final result. Definitely call the doctor's office, explain your situation and ask to be seen for a follow-up visit. If there is too much filler on one side, the doctor may be able to use hyaluronidase to even things out without injecting additional Restylane.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.